# SDR SCNA99746

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON LONGITUDINAL FLOORBOARD SUPPORT ANGLE, FS 1050 LBL 15.  REMOVED CORROSION IAW SRM 511006.  REMOVED FLOORBOARD SUPPORT IAW B727 SRM 513002.  FABRICATED NEW FLOORBOARD SUPPORT FROM BAC 15064417 PER SAMPLE.  TREATED IAW B727 SRM 511002.  PRIMED IAW B727 MM 512002.  INSTALLED IAW B727 SRM 513002.
